# SDR 9515741147

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147US
- Make and model: Doug DC-10-40
- Aircraft serial: 46756
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Mounting Rings
- Condition: Corroded
- Location: Radio Altimeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON THREE RADIO ALTIMETER MOUNTING RINGS.  REPAIRED RINGS, AYB 7022 AND AYB 7053 PER EA 11-99260.
